Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Nonstandard construction of the stochastic integral and applications to stochastic differential equations. I


Authors: Douglas N. Hoover and Edwin Perkins
Journal: Trans. Amer. Math. Soc. 275 (1983), 1-36
MSC: Primary 60H10; Secondary 03H05
DOI: https://doi.org/10.1090/S0002-9947-1983-99928-9
Part II: Trans. Amer. Math. Soc. (1) (1983), 37-58
MathSciNet review: 678335
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: R. M. Anderson has developed a nonstandard approach to Itô integration in which the Itô integral is interpreted as an internal Riemann-Stieltjes sum. In this paper we extend this approach to integration with respect to semimartingales. Lifting and pushing down theorems are proved for local martingales, semimartingales and other right-continuous processes on a Loeb space.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 60H10, 03H05

Retrieve articles in all journals with MSC: 60H10, 03H05


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1983-99928-9
Keywords: Stochastic integration, local martingale, semimartingale, quadratic variation, Skorokhod topology, nonstandard analysis
Article copyright: © Copyright 1983 American Mathematical Society